| Catalog Number |
VCP392ZH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral strength ¿ 275 g/m.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure date and name of index surgical procedure? the diagnosis and indication for the index surgical procedure? what was the initial approach for the index surgical procedure? (open, laparoscopic or other)? on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? please describe any medical/surgical intervention required for this suture event including dates and results.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? please describe the patient manifestations of the reported infection (location, severity, appearance, systemic or local infection).Please provide the onset date/time of infection from the initial surgical procedure.Were there any pre-existing signs/symptoms of active infection prior to this surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? were cultures performed? if so, please provide the results.How much and what type of drainage is present in this wound? were any pre-op cleansing procedures changed recently? if yes, please describe other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? if applicable, will product be returned? if so, please provide the return date and tracking information.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Related medwatch reports: 2210968-2023-07940.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The patient experienced a suspected infection.The surgeon checked the yellow label on the product with the iranian ministry of health website and this product was registered on the government website, but the surgeon's mobile phone could not recognize the qr code and barcode on the box printed by the manufacturer.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: i doubt the originality of the threads we use, their qr codes cannot be confirmed with my iphone camera, their prices are cheaper than exwork prices in belgium.Qr the code on atikon products cannot be recognized by the phone's camera and does not lead to your website.By replacing your threads with threads from a turkish factory, no case of infection has been observed in new patients.The patient was admitted for in patient management for infection at the caudal part of the septum.The patient became infection free after readmition and starting iv antibiotics.All operating room personel in my exclusive room are the same as before and i have 4 rhinoplasty set which are sterilized very well at the day before surgery.Our prophylactic antibiotic is as follows: 1gram keflin before surgery, 600mg clindamicin at the middle of the surgery and another 1 gram keflin at the end of the operation, i admit patient in the ward for about 4 hours after recovery and reinject 600 clinda and 1 g keflin again and discharge them with ciprofloxacin tab and cephalexin cap, our surgical time with rib harvesting is at the most 3 hours.We don¿t change our cleansing strategy because it is very intense, i search my surgical time table and everything that can be related to this event for several times.I think this thread (vicryl plus) is not the same product that i used before corrected information: h6, health effect - impact code.
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional h6 investigation findings: c22 - photo review.Additional h3 investigation summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows the unit package with product code vcp392zh, lot number sjbbwjt0.The picture shows a yellow label overlay on the box, not part of our process.Also, the qr barcode printed on the box is scanner readable and the last eight digits match the lot number.It was observed that the packaging and the samples observed in the images were in accordance with the specifications of the process and the products were manufactured by ethicon, the counterfeit product was not observed.As part of our quality process, manufacturing records were reviewed for this lot's serial number and manufacturing standards were met prior to the release of this lot.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Related medwatch reports: 2210968-2023-07940 & 2210968-2023-09269.